# SDR C1HA200397013

- Difficulty date: October 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR EMERGENCY PATH LIGHTING INOP.  REMOVED AND REPLACED FORWARD FLOOR POWER  SUPPLY AND BATTERY PACK IAW 727 MM 33-50-23.  FLOOR EMERGENCY PATH LIGHTING OPS.  CHECKS NORMAL.
